# SDR 08FDEA01664

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK SCALLOPS ARE GOUGED AND ELONGATED AT FRAME C 58, 15 INCHES, RBL 37 INCHES.  REMOVED AND REPLACED THE SEAT TRACK SECTION IAW SRM 51-40-21 PARAGRAPH 7.
